# SDR ASAA2016111318655

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,967 hours, 10,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FMC PAGE BLANKED ON BOTH CDU'S. WITH MENU PAGE SELECTED, FMC PROMPT APPEARS FOR 10 SECONDS THEN BLANKS FOR 25 SECONDS AND REPEATS THE CYCLE. VTK APPEARS ON CAPTAIN'S NAV DISPLAY WHEN FMC DISAPPEARS FROM CDU'S.  ACFT GROUNDED. PERFORMED B737-800 FIM 34-61 TASK 804. FMC PROMPT SHOWS ON MENU PAGE AND NO BLANKING NOTED. OK FOR SERVICE.
